Droopy Eye After Botox

I got my botox injection about 3 weeks after i had...

I got my botox injection about 3 weeks after i had eye lid lift. My one eye started drooping after about a week and a half after the botox. I am going to be seeing the doctor who did the botox this week to see if there's anything I can do about the droopiness. I see there is an antibiotic in one of these articles and will ask him about it. I am rather unhappy about it also but will just hope it does go away and not ruin the affect of my eyelid lift after some time.

I wish they would have told me strongly that this could happen and talk to me about the fact that i had just had an eyelift and what it could do in that type of case.

I just had the same thing happen to me. I was only told not to lay flat for 2 hours or rub my eyes. Never given any paperwork on what to expect. I had headaches, blurred visoin, generalized muscle pain and spams, with nausea. Now I have swollen sagging eyelids. My family asked "what happened to you". I said I made a horrid mistake. This was my first,and LAST Botox experimentation.
Reply
I had the same thing happen almost ten years ago. The doctor never told me what NOT to do after the procedure. He injected in between the brow and on top. I am told that injections around the top of the brow increase your risk. of course he never told me. i also exercised that night, touched the area all day etc--again I never knew any better. For two months my eye looked horrible and the doctor told me to "live my normal life" My eye finally came back. Although I feel it has never gone back to the way it was exactly and the side of the droop has a much deeper wrinkle. My procedure was done by Dr Ellenbougan in Beverly Hills. After ward his staff especially Mary was so rude and treated me like I was upset over nothing
Reply
Good luck with your follow-up and I hope this clears up for you soon. Please let us know how it turns out. Take care, --Sharon
Reply
Was this review helpful? 12 others found this helpful